... However, every morning I experience terrible nausea and a loss of appetite. Does anyone know what I can do to mitigate the side effects so that I may keep taking this drug?
Pveytic; DID you just start this medication lately. If so; lot's of times these side effects well go away on their own. But if you have been on it for a while many people say that some crackers prior to taking the medication and Ginger ale work very good to help with nausea. and upset stomach if that does not help within the week to 10 days you may have to talk with your doctor and see if there is a different way of taking it. Or a time so that it well not upset your stomach.
give it a try. Glad it is working Chuck1957
- Trokendi XR Information for Consumers
- Trokendi XR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trokendi XR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2012 • 1 answer
Posted 16 Jul 2014 • 2 answers
Posted 13 Dec 2014 • 1 answer
Posted 28 Mar 2015 • 1 answer
Posted 11 Aug 2016 • 1 answer